Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 38, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2005, 2:23 PM CDT for Clinton County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 2:23 PM CDT (19:23 UTC)
- Expired
- May 11, 2005, 3:08 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Clinton County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 11:45 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1968 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 111924 SVREAX MOC049-112015- /O.NEW.KEAX.SV.W.0038.050511T1923Z-050511T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 223 PM CDT WED MAY 11 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLINTON COUNTY IN NORTHWEST MISSOURI * UNTIL 315 PM CDT * AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TRIMBLE...OR 21 MILES NORTH OF KANSAS CITY...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PLATTSBURG BY 235 PM CDT. LATHROP BY 245 PM CDT. TURNEY BY 250 PM CDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR NORTHEAST KANSAS AND NORTHERN MISSOURI. LAT...LON 3961 9461 3946 9458 3944 9423 3974 9422 $$ HUDSON
2 follow-up statements
000 WWUS53 KEAX 111948 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 248 PM CDT WED MAY 11 2005 MOC049-112015- /O.CON.KEAX.SV.W.0038.000000T0000Z-050511T2015Z/ CLINTON MO- 248 PM CDT WED MAY 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN CLINTON COUNTY UNTIL 315 PM CDT... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PERRIN...OR 25 MILES EAST OF ST JOSEPH...MOVING NORTHEAST AT 35 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN CLINTON COUNTY...INCLUDING THE TOWN OF TURNEY. LAT...LON 3965 9445 3945 9447 3944 9423 3974 9422 $$ HUDSON
000 WWUS53 KEAX 112008 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 308 PM CDT WED MAY 11 2005 MOC049-112018- /O.CAN.KEAX.SV.W.0038.000000T0000Z-050511T2015Z/ CLINTON MO- 308 PM CDT WED MAY 11 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY HAS BEEN CANCELLED... AT 305 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3965 9445 3945 9447 3944 9423 3974 9422 $$ HUDSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:02 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 11, 11:02 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1102 AM CDT WED MAY 11 2005 .DISCUSSION... UPDATE TO THE FORECAST THIS MORNING FOR THE CONVECTION THAT HAS LINGERED ABOUT NORTHERN MISSOURI AND POPPED UP OVER EASTERN KANSAS. SURFACE BOUNDARY FROM THE OVERNIGHT CONVECTION HAS PUSHED AS FAR SOUTH AS A LINE FROM LEAVENWORTH TO CARROLLTON AND MOBERLY. THOUGHTS ARE THAT AS THE LOW LEVEL JET BEGINS TO REFOCUS ACROSS CENTRAL AND WESTERN KANSAS THAT THE CONVECTION ACROSS NORTHERN MISSOURI SHOULD COME TO AN END. HOWEVER...THE CONVECTION ACROSS EASTERN KANSAS MAY CONTINUE TO PERCOLATE AS A VORT MAX...CURRENTLY MOVING NORTHEAST THROUGH CENTRAL KANSAS...MOVES INTO NORTHEAST KANSAS. 12Z TOPEKA SOUNDING HAD A NICE CAP ON IT...BUT THE SURFACE BOUNDARY AND VORT MAX MIGHT PROVIDE ENOUGH SURFACE CONVERGENCE AND CAP EROSION TO ALLOW A CHANCE OF STORMS TO PERSIST THROUGH THE AFTERNOON HOURS. THEREFORE...I HAVE BROUGHT A CHANCE OF THUNDERSTORMS AS FAR SOUTH AS THE MISSOURI RIVER. POINTS SOUTH OF THE RIVER SHOULD STAY STORM FREE UNTIL MAYBE THIS NIGHT WHEN THE LOW LEVEL JET MOVES INTO THE VICINITY. CUTTER && .PREV DISCUSSION... 710 AM... FIRST OUTFLOW BOUNDARY HAS APPEARS TO BE WASHING OUT NEAR THE MO RIVER. A SECOND OUTFLOW BOUNDARY HAS SURGED SOUTH INTO NORTHEAST KS AND INTO THE STJ AREA WITH ELEVATED CONVECTION FORMING ALONG IT. WILL NEED TO ADJUST THUNDER CHANCES A BIT FURTHER SOUTH TO ACCOUNT FOR THIS. HAVE SOME NEW CONCERNS THAT THIS SECOND BOUNDARY WILL REINFORCE THE COOLER AIRMASS ACROSS NORTHERN MO SO HAVE LOWERED MAX TEMPERATURES BY A CATEGORY ACROSS THE NORTHERN 1/3 OF CWA. ALSO NOTICED THE STRATOCU WHICH HAS FOLLOWED THE COOLER AIR SOUTH. 06Z NAM SHOVED THE SECOND OUTFLOW BOUNDARY INTO SOUTHERN MO BY LATE AFTERNOON AND CARRIED CONVECTION SOUTHWARD AS WELL. IF THIS DOES OCCUR THEN FORECAST WILL NEED TO BE SCRUBBED WITH TEMPERATURES LOWERED DRASTICALLY. MJ 350 AM... MAIN UPPER FEATURES OF LARGE CLOSED UPPER SYSTEM OVER THE INTERMOUNTAIN REGION HANDLED FAIRLY WELL BY ETA/NAM/CANADIAN MODELS. THE UPPER LOW IS PROGGED TO GRADUALLY LIFT NORTHEAST INTO THE NORTHERN PLAINS AND MERGE WITH NORTHERN STREAM SHORTWAVE WHICH IS PROGGED TO DROP SOUTHEAST INTO THE NORTHERN PLAINS ON FRIDAY. THIS WILL RESULT IN A MORE POSITIVE TILTED UPPER TROUGH...AND SLOWER FRONTAL MOVEMENT ON FRIDAY. OTHERWISE...MAIN MODEL PROBLEMS ARE THE NUMEROUS CONVECTIVE FEEDBACK ISSUES NOTED IN THE GFS. IN THE SHORT TERM PRIMARY PROBLEM IS HOW FAR SOUTH WILL OUTFLOW BOUNDARY GENERATED BY LARGE MCS OVER IA GET. WEST SIDE OF COLD POOL HAS SLOWED ITS SOUTHWARD PROGRESSION WITH MAIN PUSH ACROSS SOUTHERN IA. VEERING 850MB WINDS HAS RESULTED IN CONTINUED ELEVATED CONVECTION NORTH OF THIS OUTFLOW BOUNDARY. THINK NAM TOO FAR SOUTH WITH OUTFLOW BOUNDARY BY 18Z TODAY. THINK BETTER BET IS FOR OUTFLOW TO REACH A LINE FROM BETWEEN STJ AND MCI TO AROUND MOBERLY THIS MORNING...THEN GRADUALLY WASH OUT THIS AFTERNOON. WILL GO WITH A NARROW BAND OF LIKELY POPS ACROSS NORTHERN MO FOR THIS MORNING. HIGH TEMPERATURES TODAY SOUTH OF WARM FRONT SHOULD BE SIMILAR TO TUESDAYS. ALONG AND NORTH OF PRIMARY WARM FRONT TEMPERATURES WILL BE A CHALLENGE. AIRMASS SOUTH OF WARM FRONT EXPECTED TO BECOME MODERATELY UNSTABLE WITH MINIMAL CAP THIS AFTERNOON. WILL NEED TO WATCH REMNANTS OF TX/OK PANHANDLE CONVECTION AS MVC ASSOCIATED WITH THIS FEATURE COULD AID WITH RENEWED CONVECTION THIS AFTERNOON ALONG WEST-EAST FRONTAL BOUNDARY. THROUGH THURSDAY BEST BET FOR CONVECTION WILL BE ACROSS NORTHERN MO AND EAST CENTRAL KS WHERE FRONTAL BOUNDARY RESIDES. THURSDAY SHOULD SEE MORE CLOUDINESS WHICH WILL HOLD BACK TEMPERATURES SOUTH OF FRONTAL BOUNDARY. WILL GO WITH LIKELY POPS ACROSS NORTHERN AND WEST CENTRAL MO FOR THURSDAY NIGHT. CONVECTION WILL BE SLOW TO ADVANCE EASTWARD DUE TO THE POSITIVELY TILTED UPPER TROUGH. HIGH PRECIPITABLE WATER VALUES ACROSS NORTHERN AND WEST CENTRAL MO TODAY THROUGH THURSDAY COULD RESULT IN REPEAT STORMINESS AND THUS HEAVY RAINFALL. THURSDAY NIGHT AND FRIDAY COULD ALSO SEE SOME TRAINING OF STORMS ACROSS MUCH OF CWA AS UPPER FLOW WILL BE NEARLY PARALLEL TO EASTWARD MOVING COLD FRONT AND THUS CELLS WILL HAVE MINIMAL EASTWARD MOVEMENT. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 11, 1:15 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 115 PM CDT WED MAY 11 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 115 PM CDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEST TO EAST FRONTAL ALONG INTERSTATE 70 WILL BE THE FOCUS FOR THUNDERSTORMS TODAY AND TONIGHT. WITH HIGH INSTABILITY AND GOOD SHEAR ALONG THE BOUNDARY...THE STORMS THAT ARE ACTIVATING HAVE THE POTENTIAL TO BECOME SEVERE. AREAS AT HIGHEST RISK OF SEEING SEVERE WEATHER THIS AFTERNOON WILL BE ALONG AND NORTH OF A LINE FROM LEAVENWORTH EAST THROUGH CARROLLTON AND SOUTH OF A LINE FROM MOUND CITY MISSOURI TO TRENTON...WITH LARGE HAIL AND THE POSSIBILITY OF TORNADOS BEING THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ALL OF THESE STORMS. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO THE EVENING AND OVERNIGHT HOURS ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI...MAINLY NORTH OF A ST JOSEPH TO MACON LINE. SOME OF THESE STORMS MAYBE SEVERE WITH THE PRIMARY THREATS BEING FROM LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SAME WEATHER SYSTEM RESPONSIBLE FOR WEDNESDAYS WEATHER WILL LINGER IN THE AREA THROUGH FRIDAY. A COLD FRONT WILL MOVE IN FROM THE WEST ON THURSDAY. THIS FEATURE WILL BE SLOW MOVING. INITIALLY SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ACROSS EXTREME EAST CENTRAL KANSAS AND NORTHWEST MISSOURI LATE THURSDAY AFTERNOON AND EVENING. DUE TO THE SLOW MOVEMENT OF THE FRONT AND INDIVIDUAL STORMS REPEATEDLY MOVING OVER THE SAME AREA...VERY HEAVY RAINFALL IS POSSIBLE. THE COLD FRONT WILL LINGER OVER THE REGION ON FRIDAY AND A REPEAT OF SEVERE WEATHER AND HEAVY RAINS IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE NEEDED NORTH INTERSTATE 70 FOR THE REMAINDER OF THIS AFTERNOON AND EVENING. THURSDAY AFTERNOON AND EVENING STORM SPOTTERS WILL LIKELY BE NEEDED OVER NORTHWEST AND WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS...AND ON FRIDAY SPOTTERS MAY BE NEEDED OVER MOST OF THE REGION. CUTTER
In the hours before
Local storm report, May 11, 12:12 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 8 N GOWER 39.73N 94.59W
05/11/2005 1.00 INCH CLINTON MO PUBLIC
&&
HUDSONSpecial weather statement, May 11, 12:21 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1221 PM CDT WED MAY 11 2005 MOZ012-020-111745- ANDREW-BUCHANAN- 1221 PM CDT WED MAY 11 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BUCHANAN AND SOUTHERN ANDREW COUNTIES... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AMAZONIA...OR NEAR ST JOSEPH...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IF IT CONTINUES TO INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL LIKELY BE NEEDED. HUDSON
Local storm report, May 11, 1:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL LEAVENWORTH 39.32N 94.92W
05/11/2005 1.75 INCH LEAVENWORTH KS LAW ENFORCEMENT
GOLF BALL SIZE HAIL AT FORT LEAVENWORTH
0140 PM HAIL TRACY 39.38N 94.79W
05/11/2005 1.00 INCH PLATTE MO LAW ENFORCEMENT
&&
MJMLocal storm report, May 11, 2:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
203 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 5 NE PLATTE CITY 39.42N 94.71W
05/11/2005 1.75 INCH PLATTE MO TRAINED SPOTTER
&&
MJMLocal storm report, May 11, 2:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
205 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL KEYTESVILLE 39.43N 92.94W
05/11/2005 1.50 INCH CHARITON MO LAW ENFORCEMENT
&&
MJMLocal storm report, May 11, 2:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 4 SSE WESTON 39.36N 94.87W
05/11/2005 1.00 INCH PLATTE MO LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED NEAR BEVERLY
&&
MJMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:52 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 32 min |
| May 11, 7:55 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 53 min |
| May 11, 8:34 AM CDT | Severe Thunderstorm Warning | EAX | Daviess | 46 min |
| May 11, 9:13 AM CDT | Severe Thunderstorm Warning | EAX | Daviess | 34 min |
| May 11, 9:17 AM CDT | Severe Thunderstorm Warning | EAX | Daviess | 12 min |
| May 11, 9:39 AM CDT | Severe Thunderstorm Warning | EAX | Grundy | 35 min |
| May 11, 9:54 AM CDT | Severe Thunderstorm Warning | EAX | Livingston | 36 min |
| May 11, 11:23 AM CDT | Severe Thunderstorm Warning | EAX | Clinton, DeKalb | 43 min |
| May 11, 1:22 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 38 min |
| May 11, 1:22 PM CDT | Tornado Warning | EAX | Platte | 23 min |
| May 11, 1:36 PM CDT | Tornado Warning | EAX | Chariton, Saline | 40 min |
| May 11, 1:45 PM CDT | Tornado Warning | EAX | Platte | 30 min |
| May 11, 1:53 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 52 min |
| May 11, 2:13 PM CDT | Tornado Warning | EAX | Clay, Platte | 31 min |
| May 11, 2:17 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 43 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 42 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 44 min |
| May 11, 2:43 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 13 min |
| May 11, 2:52 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Ray | 46 min |
| May 11, 3:13 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 47 min |
| May 11, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 33 min |
| May 11, 3:51 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 39 min |
| May 11, 4:10 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| May 11, 4:19 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 41 min |
| May 11, 4:24 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 38 min |
| May 11, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 38 min |
| May 11, 4:52 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 23 min |
| May 11, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Carroll | 29 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Howard, Randolph, Saline | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.